Recherche - Université Toulouse 3 Accéder directement au contenu

Filtrer vos résultats

52 Résultats
Domaines : math.math-oa

Generating random quantum channels

Ryszard Kukulski , Ion Nechita , Łukasz Pawela , Zbigniew Puchała , Karol Życzkowski
Journal of Mathematical Physics, 2021, 62 (6), pp.062201. ⟨10.1063/5.0038838⟩
Article dans une revue hal-03282197v1

A graphical calculus for integration over random diagonal unitary matrices

Ion Nechita , Satvik Singh
Linear Algebra and its Applications, 2021, 613, pp.46-86. ⟨10.1016/j.laa.2020.12.014⟩
Article dans une revue hal-02988616v1
Image document

Traffic Distributions and Independence II: Universal Constructions for Traffic Spaces

Guillaume Cébron , Antoine Dahlqvist , Camille Male
Pré-publication, Document de travail hal-01249890v2
Image document

Strong convergence of tensor products of independent G.U.E. matrices

Serban Belinschi , Mireille Capitaine
Pré-publication, Document de travail hal-03666972v1

A geometrical description of the universal $1 \rightarrow 2$ asymmetric quantum cloning region

Ion Nechita , Clément Pellegrini , Denis Rochette
Quantum Information Processing, 2021, 20 (10), ⟨10.1007/s11128-021-03258-y⟩
Article dans une revue hal-03424137v1

Diagonal unitary and orthogonal symmetries in quantum theory

Satvik Singh , Ion Nechita
Quantum, 2021, 5, pp.519. ⟨10.22331/q-2021-08-09-519⟩
Article dans une revue hal-03339444v1

Compatibility of quantum measurements and inclusion constants for the matrix jewel

Andreas Bluhm , Ion Nechita
SIAM Journal on Applied Algebra and Geometry, 2020, 4 (2), pp.255-296. ⟨10.1137/19M123837X⟩
Article dans une revue hal-03021570v1
Image document

Noncommutative hyperbolic metrics

Serban Belinschi , Victor Vinnikov
Pré-publication, Document de travail hal-01570518v2
Image document


Serban Belinschi , Hari Bercovici , Mireille Capitaine , Maxime Fevrier
Annals of Probability, 2017, 45 (6A), pp.3571-3625. ⟨10.1214/16-AOP1144⟩
Article dans une revue hal-01095551v2

The {$K$}-groups and the index theory of certain comparison {$C^*$}-algebras

Victor Nistor , Bertrand Monthubert
Autre publication scientifique hal-01284887v1
Image document

Geometric obstructions for Fredholm boundary conditions for manifolds with corners *

Jean-Marie Lescure , Paulo Carrillo Rouse
Annals of K-Theory, 2018, ⟨10.2140/akt.2018.3.523⟩
Article dans une revue hal-01490931v1

de Finetti reductions for partially exchangeable probability distributions

Ivan Bardet , Cécilia Lancien , Ion Nechita
Pré-publication, Document de travail hal-02988630v1
Image document

The atoms of the free additive convolution of two operator-valued distributions

Serban Belinschi , Hari Bercovici , Weihua Liu
Pré-publication, Document de travail hal-02072172v2
Image document

Invariant projections for operators that are free over the diagonal

Serban Belinschi
Pré-publication, Document de travail hal-01915702v1

Pseudodifferential Calculus, Twisted gerbes and twisted index theory for Lie groupoids

Paulo Carrillo Rouse
Pré-publication, Document de travail hal-02011032v1
Image document


Serban Belinschi
Journal of the London Mathematical Society, 2017, 95 (2), pp.541-566. ⟨10.1112/jlms.12021⟩
Article dans une revue hal-01217087v3

On orthogonal matrices maximizing the 1-norm

Teodor Banica , Benoit Collins , Jean-Marc Schlenker
Indiana University Mathematics Journal, 2010, 59, pp.839-856. ⟨10.1512/iumj.2010.59.3926⟩
Article dans une revue hal-00618950v1

Sinkhorn algorithm for quantum permutation groups

Ion Nechita , Simon Schmidt , Moritz Weber
Experimental Mathematics, 2021, ⟨10.1080/10586458.2021.1926005⟩
Article dans une revue hal-02988624v1

Noncommutative Christoffel-Darboux Kernels

Serban Belinschi , Victor Magron , Victor Vinnikov
Transactions of the American Mathematical Society, 2023, 376, pp.181-230. ⟨10.1090/tran/8648⟩
Article dans une revue hal-03433869v1

Geometric Baum-Connes assembly map for twisted Differentiable Stacks

Paulo Carrillo Rouse , Bai-Ling Wang
Annales Scientifiques de l'École Normale Supérieure, 2016, 49 (2), pp.277-323
Article dans une revue hal-02011004v1

Multiplicative structures and the twisted Baum-Connes assembly map

Noé Bárcenas , Paulo Carrillo Rouse , Mario Velásquez
Transactions of the American Mathematical Society, 2017, 369 (7), pp.5241-5269
Article dans une revue hal-02011010v1

Longitudinal b-operators, Blups and Index theorems

Paulo Carrillo Rouse , Ibrahim Akrour
Pré-publication, Document de travail hal-02011036v1

On the convergence of output sets of quantum channels

Benoit Collins , Motohisa Fukuda , Ion Nechita
Journal of Operator Theory, 2015, 73 (2), pp.333-360. ⟨10.7900/jot.2013dec04.2008⟩
Article dans une revue hal-00979268v1

Asymptotic eigenvalue distributions of block-transposed Wishart matrices

Teodor Banica , Ion Nechita
Journal of Theoretical Probability, 2013, 26 (3), pp.855-869. ⟨10.1007/s10959-012-0409-4⟩
Article dans une revue hal-00597002v1

Operator Schmidt ranks of bipartite unitary matrices

Alexander Müller-Hermes , Ion Nechita
Linear Algebra and its Applications, 2018, 557, pp.174 - 187. ⟨10.1016/j.laa.2018.07.018⟩
Article dans une revue hal-01887029v1
Image document

On the outlying eigenvalues of a polynomial in large independent random matrices

Serban Belinschi , Hari Bercovici , Mireille Capitaine
Pré-publication, Document de travail hal-01494550v2

Analytic subordination theory of operator-valued free additive convolution and the solution of a general random matrix problem

Serban Belinschi , Tobias Mai , Roland Speicher
Journal für die reine und angewandte Mathematik, 2017, 2017 (732), pp.21-53
Article dans une revue hal-01981170v1
Image document

On Fredholm boundary conditions on manifolds with corners I: Global corner's cycles obstructions. *

Paulo Carrillo Rouse , Jean-Marie M Lescure , Mario Velasquez
Pré-publication, Document de travail hal-02377150v1
Image document

A cohomological formula for the Atiyah-Patodi-Singer index on manifolds with boundary

Paulo Carrillo Rouse , Jean-Marie Lescure , Bertrand Monthubert
Journal of Topology and Analysis, 2014, 6 (1), pp.27-74. ⟨10.1142/S1793525314500046⟩
Article dans une revue hal-00717784v3

Representations of quantum permutation algebras

Teodor Banica , Julien Bichon , Jean-Marc Schlenker
J. Funct. Anal. 257, 2009, pp.2864-2910
Article dans une revue hal-00618951v1